# SDR IPXA2025092190774

- Difficulty date: September 9, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,468 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT STA 1716 RBL 33 UNDER AFT FLOOR DECK.  INSTALLED NEW ANGLE FROM AT STA 1716 RBL 33 UNDER AFT FLOOR DECK IAW B757-200 SRM 51-40-02-0G.
